| Catalog Number |
11532269 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separated the following information was received by the initial reporter with the following.It was reported by customer that broke when she primed the new line with a new bag of amiodarone; the part of the line attached to the distal (patient side) port of the filter detached while priming the line; the nurse noticed blood back flowed into the line and the line was disconnected at the distal end (the patient side) of the filter.